# SDR USAA2011112100015

- Difficulty date: November 14, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 56,860 hours, 39,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI CHECK - CRACK IN WEB DOUBLER AT BS 303.9, S16L.  REPLACED WEB DOUBLER AT BS 303.9, S16L IAW EO 53-11-01025.
